# SDR FDEA200911214374

- Difficulty date: November 21, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 51,164 hours, 31,479 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 480-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 DOUBLERS ON MCD CUTOUT INNER SKIN DAMAGED FROM CHAFING.  DOUBLERS WERE REMOVED ON EA 7-5330-110787.  FABRICATED 3 EACH DOUBLERS USING 2024T-3 .140 PO NR 2907573 DIMS 5 5/8" X 5 1/4", 9 3/4" X   3" AND 22 1/8" X 11 1/8" IAW SRM 51-40-02.  DOUBLER INSTALLATION ACCOMPLISHED ON EA 7-5330-110787.
